A 47-year-old female asked:
Disclaimer

Am using bactroban (mupirocin) for skin rashes from which some fluid comes after a cut on toe.Was wondering if I put neosporin powder over bactroban (mupirocin) will it harm?

1 doctor answer
Dr. Scott Keith
43 years experience in Podiatry
Treat and Watch.: There is a possibility that the skin is inflamed and not infected. If you have been treating the toe this way and have seen little to no improvement, then maybe it is time for a change. Non-infected rashes might respond better to cortisone based cream. It is possible to alternate applications and see if it starts to clear up. Watch for increasing severity, in which case, have it looked at.
Answered on Jun 20, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Jerome Litt
70 years experience in Dermatology
NEOSPORIN BACTROBAN (mupirocin): WHY BOTH? IF IT IS FOR ACNE . . . NO! MANY BETTER ACNE MEDICATIONS. BEST WOULD BE TO SEE A DERMATOLOGIST! AND SOON . . .
1
1 thank
A 47-year-old female asked:
Dr. Anthony Fritz
32 years experience in Internal Medicine
Unlikely: Using both antibiotics should be just fine.
1
1 thank
A 44-year-old female asked:
Dr. Pierrette Mimi Poinsett
37 years experience in Pediatrics
Leave it alone: Let fall off without help. Okay to keep area covered with bandaid.
1
1 thank
A 31-year-old female asked:
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
It could be many: different things including an STD. See a health care professional for an evaluation and accurate diagnosis in order to achieve effective treatment.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month